MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, CRESCENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTURELASSO, CRESCENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTURELASSO, CRESCENT
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation of the returned ar-4068c revealed that the crescent tip of the suture lasso had broken off prior to receipt for investigation.Complainant's event is most likely caused by leveraging the device against hard bone or another instrument.
 
Event or Problem Description
It was reported that, while piercing through the labrum with the ar-4068c in a shoulder labral repair procedure, the tip of the suture lasso broke off in the labrum near the base of the biceps.This occurred while the surgeon was attempting to pass the last suture.The surgeon made an additional portal and was able to efficiently and fully remove the broken piece.The procedure was completed, and an additional surgery is not required.This occurred during the initial/first time use of the device.

Brand Name
SUTURELASSO, CRESCENT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7994467
Report Number1220246-2018-00709
Device Sequence Number428369
Product Code LXH
UDI-Device Identifier00888867031555
UDI-Public00888867031555
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberSUTURELASSO, CRESCENT
Device Catalogue NumberAR-4068C
Device Lot Number817184338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;